| Model Number |
43175 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
03/06/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
In (b)(6) 2007 the patient underwent placement of a greenfield vena cava filter.In (b)(6) 2019 a computed tomography (ct) scan revealed a 15 degree leftward tilt and a minimal mesenteric perforation involving the distal inferior filter limbs measuring 2mm.
Event or Problem Description